DOI QR코드

DOI QR Code

m-SEMIOPEN SETS AND M-SEMICONTINUOUS FUNCTIONS ON SPACES WITH MINIMAL STRUCTURES

Min, Won-Keun

  • 투고 : 2009.03.31
  • 심사 : 2009.06.09
  • 발행 : 2009.06.25

초록

In this paper, we introduce the notions of m-semiopen sets and M-semicontinuous functions on spaces with minimal structures and study some properties of such notions. In particular, we investigate characterizations for the M-semicontinuous function and the relationship between M-continuity and M-semicontinuity.

키워드

m-semiopen sets;M-semicontinuous functions;M-continuous functions

참고문헌

  1. N. Levine, Semi-open sets and semi-continuity in topological spaces, Ams. Math. Monthly, 70 (1963), 36-41. https://doi.org/10.2307/2312781
  2. V. Popa and T. Noiri, On M-continuous functions, Anal, Univ. "Dunarea de Jos" Galati, Ser. Mat. Fiz. Mec. Teor., Fasc. II, 18 (23) (2000), 31-41.

피인용 문헌

  1. ON MINIMAL SEMICONTINUOUS FUNCTIONS vol.27, pp.2, 2012, https://doi.org/10.4134/CKMS.2012.27.2.341
  2. SOME GENERALIZATIONS OF WEAKLY M-SEMI-CONTINUOUS AND WEAKLY M-PRECONTINUOUS FUNCTIONS vol.29, pp.2, 2016, https://doi.org/10.14403/jcms.2016.29.2.229
  3. DENSE SETS IN WEAK STRUCTURE AND MINIMAL STRUCTURE vol.28, pp.3, 2013, https://doi.org/10.4134/CKMS.2013.28.3.589